# SDR CALA2022120503293

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 68,878 hours, 24,949 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SURFACE SKIN STA 101.9 APPROX 10.5 FROM FRONT SPAR C-SCAN INSP REVEALED CRACK. REPAIRED RH HORIZONTAL STAB LOWER SKIN STA 101.9 IAW B737-800 SRM 55-10-01-2R-11 PARA 4 (2) REPAIR 11.
